De Acutis, Mimma
On the quadratic optimal control problem for Volterra integro-differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , p. 231-247
Zbl 0572.49011 | MR 799910
URL stable : http://www.numdam.org/item?id=RSMUP_1985__73__231_0

Bibliographie

[1] H.T. Banks - A. Manitius, Projection series for retarded functional differential equations with applications to optimal control problems, Journal of Diff. Eq., 18 (1975), pp. 296-332. MR 435555 | Zbl 0331.34059

[2] V. Barbu, Nonlinear Volterra integro-differential equations in Hilbert space, Sem. Mat. Bari, 143 (1976). Zbl 0365.45001

[3] V. Barbu - G. Da Prato, Local existence for a nonlinear operator equation arising in synthesis of Optimal Control, Numer. Funct. Anal. and Optimiz., 1(6) (1979), pp. 665-677. MR 552246 | Zbl 0445.49027

[4] G. Chen - R. Grimmer, Semigroups and integral equations, J. Integral equations, 2 (1980), pp. 133-154. MR 572484 | Zbl 0449.45007

[5] R.F. Curtain - A.J. Pritchard, Infinite dimensional linear systems theory, Lecture notes in Control and Information sciences, Springer, 1978. MR 516812 | Zbl 0389.93001

[6] G. Da Prato - M. Iannelli, Linear abstract integro-differential equations of hyperbolic type in Hilbert spaces, Rend. Sem. Mat. Univ. Padova, 62 (1980). Numdam | MR 582950 | Zbl 0451.45013

[7] M. De Acutis, Asymptotic behaviour for a problem arising in the optimal control theory, Journal of Math. Anal. and Applic., 77 (1980), pp. 635-641. MR 593240 | Zbl 0451.49003

[8] M.C. Delfour - S. K. MITTER, Controllability, observability and optimal feedback control of affine hereditary differential systems, SIAM J. Control, 10 (1972), pp. 298-328. MR 309587 | Zbl 0242.93011

[9] R. Grimmer - R. K. MILLER, Existence, uniqueness and continuity for integral equations in a Banach space, J. Math. Anal. Appl., 57 (1977), pp. 429-447. MR 440311 | Zbl 0354.45006

[10] J.L. Lions, Optimal control of systems governed by partial differential equations, Springer-Verlag, 1971. MR 271512 | Zbl 0203.09001

[11] R.K. Miller, Volterra integral equations in a Banach space, Funkcial Ekvac., 18 (1975), pp. 163-193. MR 410312 | Zbl 0326.45007

[12] R.K. Miller - R.L. Wheeler, Asymptotic behaviour for a linear Volterra integral equation in Hilbert space, Journal. of Diff. Equat., 23 (1977), pp. 270-284. MR 440313 | Zbl 0341.45017

[13] A. Pazy, Semigroup of linear operators and applications to partial Differential equations, Department of Math. Lecture Note, Univ. of Maryland, 1974. MR 512912